# SDR C77A2019123100001

- Difficulty date: December 31, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 13,466 hours, 8,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Part time: 13,466 hours, 8,493 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON-CONDITION REPAIR OF CORROSION OR OTHER DAMAGE
TO THE CENTER FUSELAGE III AFT CABIN LH FLOOR BEAM P/N 170-65669-003. THE PERMANENT REPAIR WILL BE
ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PART IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS LISTED IN
TABLE 1, WHICH ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES.
ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR BECAUSE THE FLOOR BEAM IS PSE AND THE EO IS
RESTORING STRENGTH. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH A NEW PART PER THE PRODUCTION DRAWINGS, THE
AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT
REQUIRED. UPON COMPLETION OF THIS EO, AN SDR IS REQUIRED TO BE SUBMITTED.
SAFETY/
